# SDR SWAA2018073123911

- Difficulty date: July 16, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICAL WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB IAW SRM.
